Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jsword

Possible Accutane Side Effect - Floaters

so i'm 19 years old and was a week in on accutane. just two days ago i got a floater in my eye. called my derm and he told me to immediately stop. called my ophtalmologist and made an appointment. he told me he had a lot of patients come in with eye floaters. for middle aged patients it is normal but for people of such young age, it is uncommon as he noted. he said that he noticed a pattern that most his young patients had floaters for the first time, after they had started isotretinoin. the vitamin A can cause floaters and even more severe cases such as retinal detachment. i stopped my course, though it was working great. i heard floaters are permanent. i've read a couple of articles on the forum and seems like quite a few people had em while on accutane. if you are one of the ones who did, could you tell me if your floaters ever went away?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×